Doctor insights on:
Remedies For Hallucination
I had a procedure and had to go under general anesthetic three times in four days to remedy the injury. Is hallucinations one of the side effects f 43?
My wife(having treatment for hallucination finds it very difficult to stand up and walk even if she sits for a few minutes. What can be done ?
Call her doctor: I'm not sure what treatment your wife is receiving, or what medication she might be on. But, some of these can cause a lowering of blood pressure when the person tries to stand -- with dizziness, weakness, and inability to walk. Please call her doctor & tell about this. Your wife's medications may need adjusting or changing. ...Read more
Is haloperidol used for schizophrenia treatment only? I am prescribed with halo. I am expriencing voice hallucinations and was diagnoised with ptsd.
Haldol (haloperidol): Can be used 'off-label'. It is an older antipsychotic medication that has indications for schizophrenia ; tourette disorder. It can be used for psychotic or dissociative symptoms (such as can occur with ptsd). I prefer working with the newer class of atypical antipsychotics. Take care. ...Read more
Consult physician: Consult a psychiatrist (or neurologist) for full evaluation of nature & extent of hallucinations in order to develop a specific treatment plan. Hallucinations may occur with many psychiatric, medical, neurological & substance use conditions and evaluation is necessary to determine specific cause. ...Read more
Hallucination: This is hearing or seeing something others in the room will not see or hear even if you instruct them to look and listen. This is not the same as an illusion - that involves mistaking something for something else and can be a normal lapse of attention of a leap to a conclusion. If in doubt find a psychiatrist or psychologist and share the experience, and ask. ...Read moreSee 1 more doctor answer
Hypothesis : One theory that could apply to your question is what's known as the dopamine hypothesis.Dopamine is a nerotransmitter which, according to the theory, is in excess. That means there's too much dopamine in the neuroreceptors, and this contributes to hallucinations. ...Read moreSee 1 more doctor answer
Evaluation first: Hallucinations can come from many different causes. Thorough evaluation guides treatment. Some potential issues: drug or alcohol intoxication or withdrawal; medication side effects; metabolic encephalopathy; other toxins; psychotic disorders like schizophrenia, psychotic depression, or bipolar mania; tumors; degenerative disorders, etc. Please see your doctor asap for help with this! ...Read more
- Talk to a doctor live online for free
- Remedies for auditory hallucinations
- Remedies for olfactory hallucinations
- Home remedies for hallucination
- Ask a doctor a question free online
- Concussion hallucinations
- Epilepsy and hallucinations
- Hynagogic hallucinations
- Stress and hallucinations
- Talk to a psychiatrist online for free